# SDR REXA201100644

- Difficulty date: October 2, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 17,318 hours, 14,767 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Defective
- Location: Te Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ON DEPARTURE AT 0 DEG FLAP POSITION, INITIATED RETRACTION AT 165 KTS, FULLY RETRACTED AT 185 KTS. VSI AT LANDING LESS THAN 100 FPM. PERFORMED TROUBLE SHOOTING PER FIM REV 39 AD2009-06-12 PARAGRAPH (H)(6)(I). REPLACED BPSU IAW AMM 27-51-10 OPS CHECKED GOOD. REMOVED & REPLACED FECU IAW AMM 27-51-05 OPS CHECKED GOOD.
